MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,2.7,30,75,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,2.7,30,75,CW_STORZ; RIGID ENDOSCOPE
Model Number 242056
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during return inspection, it was observed that the endoscope device had cloudy lens.There was no procedure nor patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was sent to the supplier and evaluated.It was reported that during returning inspection the hd arthroscope/sinuscope, ep, 2.7mm, 30 deg, 75mm (storz style) had cloudy lens.Per service manual operational and diagnostic, this complaint can be confirmed.It was found during evaluation that the image on the camera was cloudy.Further, there were lots of deposits on the distal cover glass.Additionally, the whole endoscope shows minimal traces of usage (i.E.Small dents and scratches) and the distal end shows usual traces of usage (i.E.Discoloration, dents and scratches).The deposits on the distal cover glass were removed using acetone and a q-tip to resolve the issues.After repair, the device was found to be working according to the specifications.As per manufactures evaluation the image on the camera was cloudy due to lots of deposits on the distal cover glass.These deposits were caused by improper cleaning of the endoscope by the customer after the usage.Also, the small damages at the distal end were caused by applying too much force on the endoscope during usage by the customer or by a handling error.There are no indications from this complaint investigation that the issue/failure is manufacturing-related, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD EPSCP,2.7,30,75,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11118282
Report Number1221934-2021-00020
Device Sequence Number14417629
Product Code HRX
UDI-Device Identifier10886705028146
UDI-Public10886705028146
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242056
Device Catalogue Number242056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2020
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1